# SDR UPS04842831

- Difficulty date: August 1, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RIGHT MLG WHEEL WELL. REMOVED CORROSION FROM RMLG W/2 PANEL. UT AREA FOUND MIN MATERIAL TO BE .048" THICK. PERFORMED HFEC INSP NO CRACKS FOUND. ACCOMPLISHED INTERIM REPAIR PER EO DC8-5330-20826. DEFERRAL D285269 ASSIGNED AWAITING CLOSING LP AND CLOSING DEFERRAL.
